# SDR 98ZZZX1338

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N56187
- Make and model: Piper PA-34-200
- Aircraft serial: 347350302
- Propeller: Hartzl HCC2YR2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 453978
- Condition: Failed
- Location: Propeller
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER SPINNER BULKHEAD FAILED RESULTING IN SPINNER DISINTEGRATION, AND LEAVING AIRCRAFT.  FLEET INSPECTION WAS MADE INCLUDING RT PROP BULKHEAD.  FOUND CRACKS BEGINNING AT MOUNTING HOLES FOR BULKHEAD.  AFTER CLOSE INSPECTION, FOUND SPINNER SCREWS WERE BOTTOMING OUT ON ENGINE DAMPENER (DYNAMIC BALANCER) RESULTING IN PRE-LOADING SPINNER BULKHEAD.  SUBMITTER RECOMMENDED INSPECTION FOR CORRECT SCREWS INSTALLED AND INSPECTION FOR CRACKS WITH DYE PENETRANT OR MAGNIFYING GLASS.
